# SDR FDEA202006301389

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Part number: AGA70881
- Condition: Cracked
- Location: Bs 1915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPON REMOVAL OF FLOOR PANEL FOR ACCESS FOUND FLOOR SUPPORT EDGE CRACKED AT STATION 1915, X = 22.  REMOVED AND REPLACED FROM   STATION 1914 TO STATION 2007 X = 22 AS PER SRM 51-31-01-0G . FLOOR SUPPORT FABRICATED   BY MACHINING AS PER DOUGLAS DRAWING AGA 7088 REVISION B . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
